# SDR SWAA2024070207411

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,546 hours, 39,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR EXTERIOR EMERGENCY LIGHT IS OUT<[01] REMOVED AND REPLACED THE AFT PAX EXT LIGHT BULB REF AMM 33-51-04; OPS. CHECK GOOD.
